Skip to main content

Research Repository

Advanced Search

Surface curvature of steady granular flows

McElwaine, Jim N.; Takagi, Daisuke; Huppert, Herbert


Daisuke Takagi

Herbert Huppert


McElwaine, J. N., Takagi, D., & Huppert, H. (2012). Surface curvature of steady granular flows. Granular Matter, 14(2), 229-234.

Journal Article Type Article
Publication Date 2012
Deposit Date May 23, 2013
Journal Granular Matter
Print ISSN 1434-5021
Electronic ISSN 1434-7636
Publisher Springer
Volume 14
Issue 2
Pages 229-234